Open Access
2014 Dynamics Analysis of a Stochastic SIR Epidemic Model
Feng Rao
Abstr. Appl. Anal. 2014(SI01): 1-9 (2014). DOI: 10.1155/2014/356013


We investigate an SIR epidemic model with stochastic perturbations. We assume that stochastic perturbations are of a white noise type which is directly proportional to the distances of three variables from the steady-state values, respectively. By constructing suitable Lyapunov functions and applying Itô’s formula, some qualitative properties are obtained, such as the existence of global positive solutions, stochastic boundedness, and permanence. A series of numerical simulations to illustrate these mathematical findings are presented.


Download Citation

Feng Rao. "Dynamics Analysis of a Stochastic SIR Epidemic Model." Abstr. Appl. Anal. 2014 (SI01) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3178865
Digital Object Identifier: 10.1155/2014/356013

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI01 • 2014
Back to Top